Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes redness of eye after having Clozapine?

Answered by
Dr.
Dr. Dadapeer K

Ophthalmologist

Practicing since :2003

Answered : 5709 Questions

default
Posted on Wed, 13 Aug 2014 in Vision and Eye Disorders
Question: red eye from clozapine,when not taken at same time daily thanks
doctor
Answered by Dr. Dadapeer K 40 minutes later
Brief Answer:
Clozapine is not known to cause red eye.

Detailed Answer:
Hello
Welcome to Health care magic.

I am Dr. DADAPEER K, an ophthalmologist and I answer health problems related to eye.

It seems from the history that you are having red eye from clozapine. Clozapine is not known to cause red eye as a side effect. The common side effects of clozapine are blurring of vision, dizziness, light headedness....

Hence red eye can be because of a cause not related to the use of clozapine. It needs to be evaluated.
I need to know more information in the form of
Duration of redness of eye
Associated symptoms like pain, watering, discharge, blurring vision...

Do answer for the above mentioned questions, so that I can answer your question more accurately.



Hope the information is helpful to you.


Thank you
with regards
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Clozapine

doctor1 MD

My Husband has nausea, vomiting, abdominal cramping and diarrhea started last night. He is diabetic and is also on clozapine for a mood disorder . What can I give him to help reduce the symptoms?

doctor1 MD

Could this "DEPAKOTE " HAVE AN AFFECT ON "HIS" SPERM, OR TO HAVE HEALTHY CHILDREN ???

doctor1 MD

wich the drug for shizophrenia is most effective?

doctor1 MD

Yes maybe u can help a friend of mine has been diagnosed as psicosis and he is taking clozapine and asenapine .. Hee texts me alot and either wants to comment sucide or he feels as thou he is a loser I am wondering if it s the medicine doing this to him I am concerned

doctor1 MD

Does masturbation cause urinary incontinence? I used to masturbate frequently. I am a 36 year old male, 5'7", 165 pounds, who takes medication for schizoaffective disorder depression type, so I take an antidepressant (Zoloft) and antipsychotics (Haldol and Clozapine). I also take Ativan for anxiety and Zocor for cholesterol. I tend to become incontinent when I eat and/or drink too much before sleeping. Whenever I take a deep sleep (even if it is a midday nap), I urinate in my sleep. I also have considerate trouble with "leaking" during the day if I do not get to a restroom fast enough. Can masturbation be a contributing factor to the incontinence?

doctor1 MD

my brother was addicted to codeine based cough syrup since age 16 and after 3 years abuse he was in rehab for 6 months .he is also suffering from some mental illness where he hallucinates and hears voices and is sometimes etremely violent and negative.he is on oleanz 10 and skizoril25(clozapine) and also bexol dt(Trihexyphenidyl) prescribed by psychologist a year back.he is now back to using the cough syrup and is not able to fulfil daily and social obligations.Please suggest how i may help him .

doctor1 MD

hi I have had hep c for 10 years it was getting better almost gone..I have recently been but on Amplify and my liver levels are through the roof..BAD BAD!! My doctor was in awe I have mad a appointment to see my liver doctor for Monday could this be the amplify and should I stop taking it? I am also on clozapine sub oxen leness marolax and 90mg of Adderall. the Clozapine Adderall have all been started in the last 2 weeks could that have anything to do with my liver?